# SDR CA090727004

- Difficulty date: July 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Propjt 200A
- Aircraft time: 1,258 hours
- Engine: Pwc PW306A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Binding
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORTED ALL SYS NORMAL.  ON PRE-FLIGHT THE PILOTS COULD NOT GET THE SLATS TO MOVE WHEN SELECTED FLAPS DOWN.  MX WAS CALLED AND COULD NOT DETECT WHAT WAS FAILED ON THE SYS.  ACFT PROCEEDED TO COMPLETE A FERRY FLIGHT WITH SLATS RETRACTED USING BYPASS FEATURE AND ADHERING TO FLIGHT MANUAL LIMITATIONS.  ACFT RETURNED TO BASE.  MFG WAS NOTIFIED OF THE PROBLEM AND SENT TECH SUPPORT AND TEST BOX FROM TO TROUBLESHOOT AND REPAIR.  SHORTLY AFTER ARRIVAL IN , MX INSPECTED L/E SLATS AND VERIFIED NO MOVEMENT OF THE SLATS. TAPPING AT THE NR 3 SLAT ACTUATOR ON LT AND RT WINGS SYS BEGAN TO OPERATE.  THERE WERE NO FURTHER FAILURES. TEST BOX WAS USED TO TROUBLESHOOT THE RIGGING OF SLATS AND SYS OPERATION. SYS COULD NOT BE FAULTED.  ACTUATORS WERE CHECKED ON SLAT FOR BINDING AND SMOOTH MOVEMENT OF THE BOLTS.  LT NR 3 ACTUATOR BOLT HAD SOME BINDING. THE LT 2 ACTUATOR WAS ADJUSTED AT THE ROD END TO ACHIEVE NO BINDING AND SMOOTH MOVEMENTS OF THE BOLTS WHEN SLATS ACFT LANDED WERE EXTENDED OR RETRACTED.  FUNCTION CHECK WAS CARRIED OUT IAW MM AND THE SYS OPERATED SERVICEABLE. TEN CYCLES OF THE SLATS FULLY EXTENDED AND RETRACTED WAS COMPLETED WITH NO FAULTS. SYS WAS COMPLETED AND ACFT WAS RELEASED FOR RETURN TO SERVICE.
